# SDR IPXA2020051855406

- Difficulty date: April 22, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AGA71955
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO DOOR JAMB LWR AFT ANGLE SUPPORT IS CORRODED.REMOVED, FABRICATED AND INSTALLED ZEE ANGLES ON AFT CARGO DOOR JAMB IAW SRM 51-31-01.  (MINOR)
